# SDR 95ZZZX1490

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N905PG
- Make and model: Boeing 727-2J7
- Aircraft serial: 20571
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65564417
- Condition: Corroded
- Location: Fs 970
- Part time: 44,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BELLY SKIN REPLACEMENT, CHORD, PN 65-56441-7, WAS FOUND CORRODED.  FROM EXAMINATION, IT APPEARS THERE WAS NOT ENOUGH CORROSION PREVENTION AND, ALSO, MOISTURE BUILD-UP.  CHECKING DRAIN HOLES IN LOWER SKIN AND MORE EFFORT USED DURING INSPECTION.
